Difference between revisions of "MurTao2004"

From DispersiveWiki
Jump to navigationJump to search
 
(created the link to MathSciNet)
Line 1: Line 1:
T. Muramatu, S. Taoka, ''The initial value problem for the 1-D semilinear Schrodinger equation in Besov spaces'', preprint.
+
T. Muramatu, S. Taoka, ''The initial value problem for the 1-D semilinear Schrödinger equation in Besov spaces'', J. Math. Soc. Japan '''56''' (2004), 853-888.
  
 
+
MathSciNet: [http://www.ams.org/mathscinet-getitem?mr=2071676  MR2071676] [[Category:Bibliography]]
[http://www.ams.org/mathscinet-getitem?mr=id MathSciNet] [[Category:Bibliography]]
 

Revision as of 06:41, 15 February 2007

T. Muramatu, S. Taoka, The initial value problem for the 1-D semilinear Schrödinger equation in Besov spaces, J. Math. Soc. Japan 56 (2004), 853-888.

MathSciNet: MR2071676